MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5
Catalog Number SSN100257Z
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was happening with our pre-drawn influenza vaccines and was leaking from the luer connector" and "one needle detached and was left in a patient's arm.".
 
Additional Manufacturer Narrative
The customer reported that with pre-drawn influenza vaccines the needle ¿was leaking from the luer connector,¿ and that at a flu clinic ¿one needle detached and was left in a patient's arm.¿ medline received a complaint for the hypodermic safety needle, noted the customer advised that they were using prefilled syringes with the needles, and material trending via sap showed similar complaints during the last 12 months.Due diligence was completed; no additional details are available related to the customer reported issue, and no medical intervention, serious injury, or follow-up care has been reported.The cause was documented as ¿dc:supplier error asia (medline brand)¿ and ¿comp./part defective, broke¿; medline stated it is working with the vendor to implement the necessary corrective actions and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,25GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50817818
Report Number1417592-2026-44541
Device Sequence Number18673881
Product Code FMF
UDI-Device Identifier20193489031994
UDI-Public20193489031994
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100257Z
Device Lot Number89721090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown